contributor author | Geoffrey G. S. Pegram | |
contributor author | Andrew K. Officer | |
contributor author | Samuel R. Mottram | |
date accessioned | 2017-05-08T20:43:29Z | |
date available | 2017-05-08T20:43:29Z | |
date copyright | May 1999 | |
date issued | 1999 | |
identifier other | %28asce%290733-9429%281999%29125%3A5%28500%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24834 | |
description abstract | Two sets of models of stepped spillways of slope 1 upon 0.6 with the same crest-shape and with a range of step sizes (0.25–2.0 m on the 1:10 scale and 0.5–2.0 m on the 1:20 scale models) were built and studied. In the range of prototype unit flows considered (0.8–3.8 m | |
publisher | American Society of Civil Engineers | |
title | Hydraulics of Skimming Flow on Modeled Stepped Spillways | |
type | Journal Paper | |
journal volume | 125 | |
journal issue | 5 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(1999)125:5(500) | |
tree | Journal of Hydraulic Engineering:;1999:;Volume ( 125 ):;issue: 005 | |
contenttype | Fulltext | |